| Model Number |
RBY2C0825-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils and non-penumbra microcatheter.During the procedure, while attempting to load a ruby coil into the microcatheter, the hospital technologist experienced resistance and; consequently, the pusher assembly of the ruby coil became kinked.Therefore, it was removed.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.